Advil Advil Children's Oral Suspension Dye Free Grape

100 mL

$14.49

Advil

Advil Children's Oral Suspension Dye Free Grape

100 mL
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getAggregateRating, 17.26ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned;

$14.49

+
Max: 2
Description
Specially formulated for children 2 to 12 years old, alcohol-free Children’s Advil oral suspension reduces fever and relieves pain due to immunization, earache, colds or flu, and sore throat. Featuring a great grape flavour that kids will enjoy, this non-staining, dye-free liquid formula is easy to dose to help get your kid back to being a kid. Each 5 mL dose (1 teaspoon) of Children’s Advil oral suspension contains 100 mg ibuprofen.

Clinically proven for up to 8 hours of fever relief, it’s also great for relieving pain associated with muscle aches, toothaches, and headaches. This package includes one 100 mL-count bottle of Children’s Advil Dye-Free Oral Suspension with great tasting grape flavour. The pain reliever in Advil is Ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.   

Directions & Dosage: if possible, use weight to dose; otherwise use age. Shake well and ensure that all the contents of the dosage cup are taken. Doses below may be repeated every 6-8 hours while symptoms persist, up to 3 doses a day, or as directed by a doctor. Do not use longer than 3 days for a fever or 5 days for pain relief.
  • Weight: (lbs.) under 24, (kg) under 10.9, age (years): under 2 years; dosage (teaspoons): use Advil pediatric drops
  • Weight: (lbs.) 24-35, (kg) 10.9-15.9, age (years): 2-3, dosage (teaspoons): 1 1/4 tsp. = 6 ml
  • Weight: (lbs.) 36-47, (kg) 16.0-21.3, age (years): 4-5, dosage (teaspoons): 2 tsp. = 10 ml
  • Weight: (lbs.) 48-59, (kg) 21.4-26.7, age (years): 6-8, dosage (teaspoons): 2 1/2 tsp. = 12.5 ml
  • Weight: (lbs.) 60-71, (kg) 26.8-32.5, age (years): 9-10, dosage (teaspoons): 3 tsp. = 15 ml
  • Weight: (lbs.) 72-95, (kg) 32.6-43.0, age (years): 11-12, dosage (teaspoons): 3 3/4 tsp. = 19 ml
Children over 12 years of age and adults who have difficulty swallowing tablets may take up to 2 teaspoons (200 mg) every 4 hours or 4 teaspoons (400 mg) every 6 to 8 hours as needed. Do not exceed 12 teaspoons (1200 mg) per day.

Caution: KEEP OUT OF REACH OF CHILDREN. Talk to a doctor if the pain or fever worsens or persists for more than 3 days. Do not use: if child has kidney or liver or heart disease, ulcer, nasal polyps, high blood pressure or is dehydrated due to vomiting, diarrhea or lack of fluid intake; right before or after heart surgery. Do not exceed the recommended dose unless advise by a doctor.

Warning: Do not give to children taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or to anyone who has had an allergic reaction (difficulty in breathing, swelling, hives, asthma or shock) after using ASA, other salicylates or anti-inflammatory drugs. In case of overdose, contact a doctor or Poison Control Centre immediately even if there are no symptoms. PLEASE READ ENCLOSED PACKAGE INSERT BEFORE USE.

Safety Seal: Do not use if full body sleeve is broken or missing. THIS PACKAGE COMES WITH A CHILD-LOK® SAFETY CAP.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.
Features
  • Specially formulated for children 2 to 12 years old, alcohol-free Children?s Advil oral suspension reduces fever and relieves pain due to immunization, earache, colds or flu, and sore throat.
  • Featuring a great grape flavour that kids will enjoy, this non-staining, dye-free liquid formula is easy to dose to help get your kid back to being a kid.
  • Each 5 mL dose (1 teaspoon) of Children?s Advil oral suspension contains 100 mg ibuprofen.
  • Clinically proven for up to 8 hours of fever relief, it?s also great for relieving pain associated with muscle aches, toothaches, and headaches.
  •  This package includes one 100 mL-count bottle of Children?s Advil Dye-Free Oral Suspension with great tasting grape flavour.   
Ingredients
Medicinal Ingredients: Ibuprofen. Non-medicinal ingredients: citric acid, disodium EDTA, flavour, glycerin, microcrystalline cellulose, polysorbate 80, sodium benzoate, sodium carboxymethylcellulose, sorbitol, sucrose, water, xanthan gum.
Shipping & Returns
  • Unfortunately, due to the nature of this item, we cannot accept any returns.
  • We are only able to ship this item to Canadian customers.
  • This item cannot be shipped to Quebec due to provincial pharmacy regulations.
Click here for more information
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 5.26ms
  • REVIEWS, PRODUCT
  • bvseo-msg: HTTP status code of 404 was returned; HTTP status code of 404 was returned;